# SDR DL72S970474

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: L-1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-1 DOOR HINGE CUT-OUTS WERE FOUND TO HAVE EXISTING DOUBLER REPAIRS INSTALLED.  THE DOUBLERS WERE INSPECTED AND IDENTIFIED AS PERMANENT PER BACO S/B 727-53-0198.
